Header

UZH-Logo

Maintenance Infos

Projective curves with maximal regularity and applications to syzygies and surfaces


Brodmann, M; Schenzel, P (2011). Projective curves with maximal regularity and applications to syzygies and surfaces. Manuscripta Mathematica, 135(3-4):469-495.

Abstract

The authors of this paper show that the union of a projective curve with one of its extremal secant lines satisfies the linear general position principle for hyperplane sections. They use it to improve the approximation of the Betti numbers of curves

Abstract

The authors of this paper show that the union of a projective curve with one of its extremal secant lines satisfies the linear general position principle for hyperplane sections. They use it to improve the approximation of the Betti numbers of curves

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
6 citations in Scopus®
8 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

14 downloads since deposited on 08 Jan 2012
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Date:2011
Deposited On:08 Jan 2012 19:37
Last Modified:20 Sep 2018 07:14
Publisher:Springer
ISSN:0025-2611
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00229-011-0426-0
Related URLs:http://arxiv.org/abs/0905.4574

Download

Download PDF  'Projective curves with maximal regularity and applications to syzygies and surfaces'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 308kB
Download PDF  'Projective curves with maximal regularity and applications to syzygies and surfaces'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 308kB